MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*CUTTER RELOAD GOLD; ...

ETHICON ENDO-SURGERY, LLC. PROXIMATE*CUTTER RELOAD GOLD; ...
Model Number TRD75
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #: m53v0d.Device analysis: the analysis results found that one trd75 reload was received with no apparent damage.The reload was received fully loaded with staples and the swing tab unlocked position.The reload was tested for functionality with a test device and it fired, cut, and formed all the staples as intended.After the functional test, 1 staple was noted missing along the staple line, this staple does not create a fluid path.Batch records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.The event described could not be confirmed as the reload performed without any difficulties noted.This report is not intended to deny that you experienced a problem with the device.There may have been other circumstances or issues that occurred during the use of the device that we were unable to duplicate during our laboratory analysis.It should be noted that 100% inspection is performed by means of automated vision system to insure staples presence; the swing tab is present and unlocked.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during a laparoscopic assisted radical gastrectomy surgery, the device would not fire.Changed to another reload to complete the surgery.There was no patient consequence reported.No additional information can be provided.

Common Device Name
...
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key10346944
Report Number3005075853-2020-03911
Device Sequence Number16618488
Product Code GDW
UDI-Device Identifier10705036003229
UDI-Public10705036003229
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/26/2020
Device Model NumberTRD75
Device Catalogue NumberTRD75
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2020
Initial Report FDA Received Date07/30/2020
Patient Sequence Number1